# SDR P5CA9600805

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve Skin
- Condition: Delaminated
- Location: Nr1 Eng Tr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PREVIOUS REPAIR ON NR 1 ENGINE FAN THRUST REVERSE SLEEVE.  REPAIRED PER BAC SRM 51-40-06.
